# SDR CA121126013

- Difficulty date: November 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007751
- Condition: Failed
- Part time: 1,555 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) CREW REPORTED THAT ON APPROACH,  THE APU FIRE INDICATION ILLUMINATED.  THE CREW SHUTDOWN THE APU, FIRED THE EXTINGUISHER AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT FURTHER INCIDENT.  ON THE GROUND, AFTER THE LANDING, THE APU FULL OF THE LENGTH OF THE MUFFLER INNER LINER WAS FOUND TORN AWAY FROM THE LT AT 180 DEGREES AND COLLAPSED TO THE RT SIDE. EGT PROBE WIRES INSULATION WERE ALSO FOUND MELTED OFF THE LAST INCH OF THE PAIR.
